# SDR SWIA202054801

- Difficulty date: November 8, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS SEVERAL LUGS GOUGED/SCRATCHED ON THE DOOR SIDE, MARKED.  C-CHECK RO 12/26/2020.  REPAIRED PAX DOOR HINGE LUGS, IAW BOMBARDIER REO.  ORIG THICKNESS IS .122.  ALLOWED TO REMOVE .022, REMOVED .010, REMAINING THICKNESS IS .112. LUG CAN NOT BE LESS THAN .100.  FOUND TO BE IN LIMITS, IAW BOMBARIER REO TOOL USED TUC 8529 CAL DUE 31-AUG-2021.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR (RII).  RESTORED FINISH TO BLENDED AREAS, REF REO.
